# SDR DALA2025090406564

- Difficulty date: August 21, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 58,759 hours, 43,030 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING  REAR SPAR, LOWER CAP,  AFT FLANGE CRACKED NEAR XRS = 164.   REPAIRED PER ER/A 00-626909.  (1156447)
